MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA CUSTOMIZED TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA CUSTOMIZED TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number FP22JN40NSF099N
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a custom pediatric tracheostomy tube with a cap was not holding pressure.The cuff gradually deflates after one hour.The customer puts a cap on the cuff to stop it.Patient is using two (2) tubes interchangeably, but cuff is leaking.The customer is unable to send them back until replacement devices for the patient to use are received.No injury reported.
 
Additional Manufacturer Narrative
One patient, two product malfunctions.(b)(6) and (b)(6) both represent the same patient.This is the first malfunction report for the related complaints.Date of event, lot number, udi section, expiration date, device manufacture date are unknown.No information has been provided to date.Investigation, including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
Other, other text: g1,2 email is: regulatory.Responses@icumed.Com.Device evaluation: no product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.Although no lot number was provided, there have only been two lots ordered by this customer, prior to the complaint date: gb001267 and gb003261.There were no non-conformance reports issued for either lot.

Brand Name
BIVONA CUSTOMIZED TRACHEOSTOMY TUBE
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
NULL
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key16482458
Report Number3012307300-2023-02001
Device Sequence Number7482125
Product Code JOH
UDI-Device Identifier15019517320268
UDI-Public15019517320268
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFP22JN40NSF099N
Device Catalogue NumberFP22JN40NSF099N
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2023
Supplement Date Received by Manufacturer11/07/2023
Initial Report FDA Received Date03/03/2023
Supplement Report FDA Received Date11/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown